# SDR P5CA0300772

- Difficulty date: March 4, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N524UP
- Make and model: Boeing 747-200
- Aircraft serial: 21446
- Aircraft time: 66,279 hours, 17,707 cycles
- Engine: Pwa JT9D7J
- Engine time: 78,974 hours, 14,293 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Compressor
- Part number: 670333
- Part serial: BS2222
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT FLT LEVEL 19.0 WHEN THRUST LEVER WAS RETARDED NR 3 ENG COMPRESSOR STALLED.  REMOVED AND REPLACED FLOW DIVIDER AND SECURE PT 2 LINE.  OPERATIONAL CHECK OK ON ENGINE RUN UP.  APPARENT FAILURE OF ENG BLEED SYSTEM ON DESCENT WHEN THROTTLE WAS RETARDED.
